# SDR UALA2010071402518

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 58,258 hours, 20,432 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EXIT EMERGENCY LIGHT INOPERATIVE.  RELAMPED FWD OVERWING EMERGENCY EXIT LIGHT, OPS OKAY.  WORK WAS ACP ON PEMCO NR 2175N0008.
